MAUDE Adverse Event Report: BELLCO SRL CARPEDIEM; PEDIATRIC HEMODIALYSIS SYSTEM

BELLCO SRL CARPEDIEM; PEDIATRIC HEMODIALYSIS SYSTEM
Model Number IB7010250
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the machine was turned on, the machine had a display failure, and the customer reported a burning smell as well.There were no labeling and/or packaging issues.The service event was not an out-of-box failure.There were no alarms activated.There was no alleged deficiencies related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the product during the service and repair call or event.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the device screen was found to be damaged.The issue was resolved by replacing the liquid clear display (lcd) screen.It was reported that the device was smoking and there was an issue with the devices display.The reported issues were confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the machine was turned on, the machine had a display failure, and the customer reported a burning smell as well.Nothing unusual observed on the device prior to use.There were no labeling and/or packaging issues.The service event was not an out-of-box failure.There were no alarms activated.There was no alleged deficiencies related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the product during the service and repair call or event.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.As a remedial action, the machine was pulled out of use, and repair was scheduled there was no patient involvement.

Brand Name
CARPEDIEM
Common Device Name
PEDIATRIC HEMODIALYSIS SYSTEM
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22828096
Report Number1000312731-2025-00014
Device Sequence Number14560836
Product Code QIR
UDI-Device Identifier08051736003652
UDI-Public(01)08051736003652
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
DEN180055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB7010250
Device Catalogue NumberIB7010250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/02/2025
10/07/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/03/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown